# SDR DALA2015022201536

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LONGERON 23 LT AT STA Y=1155, 1174, 1193, 1212, 1231, 1240, 1252, 1259 AT AFT CARGO COMPARTMENT.  SUPPORT AND SPLICE WERE REMOVED LONGERON STA Y=1146 TO 1201 WAS TRIMED AND REMOVED STRUT WAS REMOVED ON STA Y=1136.  NEW LONGERON WAS DRILLED AND NEW HOLES WERE TREATED AND PAINTED.  NEW LONGERON SECTION WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 53-02, FIG 18 51-10-4, 53-02, 51-10-3 PARA 14 AND 21.
